Distribution functions, extremal limits and optimal transport

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)823-841
JournalIndagationes mathematicae
Volume26
Issue number5
DOIs
Publication statusPublished - 2015

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

Distribution functions, extremal limits and optimal transport. / Iaco, Maria Rita; Thonhauser, Stefan Michael; Tichy, Robert.

In: Indagationes mathematicae, Vol. 26, No. 5, 2015, p. 823-841.

Research output: Contribution to journalArticleResearchpeer-review

@article{db243d1f0d6f48a5b398a0a9e848e66b,
title = "Distribution functions, extremal limits and optimal transport",
author = "Iaco, {Maria Rita} and Thonhauser, {Stefan Michael} and Robert Tichy",
year = "2015",
doi = "10.1016/j.indag.2015.05.003",
language = "English",
volume = "26",
pages = "823--841",
journal = "Indagationes mathematicae",
issn = "0019-3577",
publisher = "Elsevier B.V.",
number = "5",

}

TY - JOUR

T1 - Distribution functions, extremal limits and optimal transport

AU - Iaco, Maria Rita

AU - Thonhauser, Stefan Michael

AU - Tichy, Robert

PY - 2015

Y1 - 2015

UR - http://www.sciencedirect.com/science/article/pii/S0019357715000427

UR - http://www.sciencedirect.com/science/article/pii/S0019357715000427

U2 - 10.1016/j.indag.2015.05.003

DO - 10.1016/j.indag.2015.05.003

M3 - Article

VL - 26

SP - 823

EP - 841

JO - Indagationes mathematicae

JF - Indagationes mathematicae

SN - 0019-3577

IS - 5

ER -